Droopy eye/dysport. getting a droopy lid is a side effect due to migration of the product. it will wear off.
No. Fillers do different things than Botox & dysport, and are not interchangeable. Exact placement of a more concentrated dose (i.e. Smaller volume of fluid) would have been more helpful. Fortunately, the problem is temporary, and will go away as the Dysport wears off. Try naphcon a drops to temporarily help the droopy eyelid.
Eyelid droop. Eyelid droop could happen with botox, Dysport or xeomin (incobotulinumtoxin a). If it is mild it will get better with Iopidine Eye drops. It is not a problem wiith the material but either the technique or just the spread of the material in the wrong direction. Next time get lesser dose and have it done by someone experienced.
No. Its important to examine your anatomy pre injection. Someone your age may have upper lids that hang lower even onto the lashes. If so injection the forehead will block the elevator muscles of your brow making the lid drop worse. Now the other could be injector derived any injection to low in the brow could involve the muscles of the lid making one or both significantly fall.
Not necessarily. Dysport is used for wrinkles caused by facial expression. Filler is usually best used in wrinkles in the lower parts of the face. If you got a droopy lid I assume it was injected in the forehead. It was likely injected too low. The droop fortunately isn't permanent. Be sure you let your next injector know that you had the droop, so they can inject higher. Lateral brow injection can help too.
No. Need to stay higher on the forehead or use less of a dilution or amount near the eyebrow.
Not interchangeable. Neurotoxins (botox or dysport) work by "paralyzing" muscles that cause wrinkles. Fillers (restylane, juvederm, artefill, radiesses, (dermal fillers) etc...) work by filling volume in deep wrinkles. They are not necessarily interchangeable. You really wouldn't use fillers for dynamic wrinkles of the forehead (wrinkles that show up when you animate). You can't use a neurotoxin to fill in the smile lines.